I know you can get dry mouth, increased sweating etc., which may cause dehydration and it may become painful or difficult to urinate and yes you may get urinary tract infections. Are these the symptoms you have?
If it is then please see your doctor.
These are the known side effects of Sinemet:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Sinemet:
Confusion; constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; loss of appetite; nausea; taste changes; trouble sleeping; upset stomach; urinary tract infection; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Sinemet:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black, tarry stools; blood in vomit; chest pain; confusion; depression; fast or irregular heartbeat; fever; hallucinations; mental or mood changes; muscle pain or unusual stiffness; severe abdominal pain; severe lightheadedness or fainting; sore throat; thoughts of suicide; unexplained fever or sweating; unusual bruising or bleeding; unusual or painful movements or spasms of the face, eyelids, mouth, tongue, arms, hands, or legs; vision changes (blurred/double vision); yellowing of the skin or eyes.
- Sinemet Information for Consumers
- Sinemet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sinemet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2010 • 1 answer
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Posted 29 Mar 2016 • 1 answer
Posted 13 Oct 2016 • 4 answers